# SDR UALA2010033001061

- Difficulty date: March 29, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 78,734 hours, 8,826 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 5L GIRT BAR FOUND HANGING LOOSE ON 3SVC DOOR CHECK.  FOUND GIRT BARE SLIDER LOOSE, REPOSITIONED SLIDE AND OPS CHECK OF DOOR ARMING AND DISARMING OK.
